# SDR SWAA2023051724711

- Difficulty date: April 7, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Floor Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FLOOR SUPPORT AT BS 540 LBL 2 WL 208.<[01] REMOVED PANEL BREAK ASSY LOCATED AT B.S. 540; LBL 2; WL 208 PER SRM 51-10-02-0G-0 PARA: 4.C.(3) AND SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED PANEL BREAK ASSY PER SRM 51-40-05-0G-0; SRM 51-40-06-0G-0 AND DWG #143A5240; REV. B.  REQUESTING OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTIONS STEP 2; OK TO INSTALL GIVEN.;[04] VERIFIED MEASUREMENTS TABLE.;[05] INSTALLED PANEL BREAK ASSY AND LOCATED AND DRILLED FLOOR PANEL FASTENER HOLES LOCATED AT B.S. 540; LBL 2; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-06-0G-0 AND DWG # 1435240 REV. B;[06] VERIFIED CORRECTIVE ACTIONS 5 AND MEASUREMENT TABLE
